# SDR SIMA20140108001

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 29,332 hours, 25,565 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0988
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH LG GEAR HANDLE WOULD NOT MOVE FROM UP POSITION.  CONDUCTED EMERGENCY GEAR EXTENSION IAW AOM 1, LANDED WITHOUT INCIDENT.  LG HANDLE DISAGREE WARNING ON EICAS & 3 DOWN RED INDICATION ON GEAR.  R & R LG CONTROL LEVER IAW AMM 32-32-02.  PERFORMED OPERATIONAL CHECK OPERATIONS CHECKED GOOD NO DEFECTS NOTED.
